# SDR IPXA2016051103210

- Difficulty date: April 25, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CORROSION ON LT WING UPPER SKIN AROUND FASTENER AT XIS.320.  REPAIRED CORRODED LT WING UPPER SKIN AT BS XIS 320 IAW EA 011-5730-01-A6235,  REV I/R AND  MD11-5730-60719-A.
